DOI 10.1097/wnf.0000000000000329
Postinjection Delirium/Sedation Syndrome After 31st Long-Acting Olanzapine Depot Injection.
Аннотация
OBJECTIVE
Long-acting depot preparations of antipsychotics are the mainstay of treatment for patients with schizophrenia who show nonadherence to their medications. Olanzapine pamoate is one of the recently approved long-acting depot psychotropic preparations that have shown its efficacy both in clinical trials and in clinical uses against the illness. However, emerging literature indicates toward a cluster of adverse effects known as postinjection delirium/sedation syndrome (PDSS).
METHODS
We here present a case of PDSS in a woman with paranoid schizophrenia. After maintaining well for almost 1½ years, she developed PDSS at her 31st scheduled long-acting olanzapine injection.
RESULTS
Several features of PDSS including its mechanism and course have been discussed.
CONCLUSIONS
More research is necessary to understand the syndrome and the association between PDSS and long-acting olanzapine injection. Clinicians should keep in mind that PDSS may worsen compliance in an index patient and affect the course of the illness.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.